# SDR AALA201905129014

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 74,183 hours, 9,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE BOTTLE PRESSURE INDICATION LOW. MAINTENANCE REPLACED L1 DOOR SLIDE TO PROPER PRESSURE PER MCM 25-94-25 AND AMM 25-66-01.
